# SDR GTIA000222

- Difficulty date: June 9, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Row 29
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - FLT 606 - EMERGENCY TRACK LIGHTING ROW 29 AND AFT INOPERATIVE.  RECONNECTED WIRING OF EMERGENCY TRACK LIGHTING BETWEEN ROWS 29 AND AFT.  OPS CHECK OK.  (M)
